Alert archive / Pennsylvania / Winter Storm Warnings in 2018
Winter Storm Warning 10, NWS State College, PA
NWS State College, PA issued this winter storm warning at Nov 26, 2018, 1:56 PM EST for Warren County, Pennsylvania. It took effect at Nov 26, 2018, 10:00 PM EST. It was in force for 44 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 26, 2018, 1:56 PM EST (18:56 UTC)
- In effect from
- Nov 26, 2018, 10:00 PM EST
- Expired
- Nov 28, 2018, 6:00 PM EST
- In force
- 44 hr
- Issued by
- NWS State College, PA
County Warren County, PA
The radar
The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 7:00 PM EST | SNOW 3.5 | 5 N Russell, PA | |
| Nov 27, 7:15 PM EST | SNOW 1 | Warren, PA | |
| Nov 27, 7:30 PM EST | SNOW 1 | Sheffield, PA | |
| Nov 27, 7:30 PM EST | SNOW 5.5 | Columbus, PA | |
| Nov 28, 7:00 AM EST | SNOW 3 | Chandlers Valley 1se, PA | 24-HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
188 WWUS41 KCTP 261856 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 156 PM EST Mon Nov 26 2018 PAZ004-271100- /O.UPG.KCTP.WS.A.0009.181127T0300Z-181129T0000Z/ /O.NEW.KCTP.WS.W.0010.181127T0300Z-181128T2300Z/ Warren- Including the city of Warren 156 PM EST Mon Nov 26 2018 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... * WHAT...Heavy lake effect snow expected. Total snow accumulations of 6 to 10 inches, with localized amounts up to 16 inches over far western areas, are expected. * WHERE...Warren County. * WHEN...From 10 PM this evening to 6 PM EST Wednesday. The heaviest snow will fall from midnight through 8 am Tuesday, and from 8 pm Tuesday through 10 AM Wednesday. * ADDITIONAL DETAILS...Snow and blowing snow will create difficult travel conditions, including during the morning commute on Wednesday. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ005-010-271100- /O.NEW.KCTP.WW.Y.0025.181127T0300Z-181128T2300Z/ McKean-Elk- Including the cities of Bradford, St. Marys, and Ridgway 156 PM EST Mon Nov 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... * WHAT...Lake effect snow expected. Total snow accumulations of 3 to 5 inches, with localized amounts up to 8 inches, are expected. * WHERE...McKean and Elk Counties. * WHEN...From 10 PM this evening to 6 PM EST Wednesday. The steadiest snow will fall from midnight through 8 am Tuesday, and from 8 pm Tuesday through 10 AM Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute on Wednesday. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
5 follow-up statements
471 WWUS41 KCTP 270921 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 421 AM EST Tue Nov 27 2018 PAZ004-272100- /O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/ Warren- Including the city of Warren 421 AM EST Tue Nov 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Heavy lake effect snow expected. Total snow accumulations of 6 to 10 inches. Localized amounts up to 16 inches are expected over far western areas of the county. * WHERE...Warren County. * WHEN...Today through 6 PM EST Wednesday. The heaviest snow will fall through 8 am today, and from 8 pm this evening through 10 AM Wednesday. * ADDITIONAL DETAILS...Snow and blowing snow will create difficult travel conditions, including during the morning commute on Wednesday. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ005-010-272100- /O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/ McKean-Elk- Including the cities of Bradford, St. Marys, and Ridgway 421 AM EST Tue Nov 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Lake effect snow expected. Total snow accumulations of 3 to 5 inches, with localized amounts up to 8 inches, are expected. * WHERE...McKean and Elk Counties. * WHEN...Today through 6 PM EST Wednesday. The steadiest snow will fall through 8 am today, and from 8 pm this evening through 10 AM Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute on Wednesday. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
817 WWUS41 KCTP 271647 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA Issued by National Weather Service Binghamton NY 1147 AM EST Tue Nov 27 2018 PAZ004-280100- /O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/ Warren- Including the city of Warren 1147 AM EST Tue Nov 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Heavy lake effect snow expected. Total snow accumulations of 6 to 10 inches. Localized amounts up to 16 inches are expected over far western areas of the county. * WHERE...Warren County. * WHEN...Today through 6 PM EST Wednesday. A temporary period of mainly light snow this afternoon, should become heavier again this evening. The heaviest snow will occur from about 8 pm this evening through 10 AM Wednesday. * ADDITIONAL DETAILS...Snow and blowing snow will create difficult travel conditions, including during the morning commute on Wednesday. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ005-010-280100- /O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/ McKean-Elk- Including the cities of Bradford, St. Marys, and Ridgway 1147 AM EST Tue Nov 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Lake effect snow expected. Total snow accumulations of 3 to 5 inches, with localized amounts up to 8 inches, are expected. * WHERE...McKean and Elk Counties. * WHEN...Today through 6 PM EST Wednesday. A temporary period of mainly light snow this afternoon, will become heavier this evening. The heaviest snow will occur from about 8 pm this evening through 10 AM Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute on Wednesday. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
220 WWUS41 KCTP 272011 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA Issued by National Weather Service Binghamton NY 311 PM EST Tue Nov 27 2018 PAZ004-280415- /O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/ Warren- Including the city of Warren 311 PM EST Tue Nov 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Heavy lake effect snow. Additional snow accumulations of 4 to 8 inches, with localized amounts up to 10 inches, are expected tonight into Wednesday. * WHERE...Warren County. * WHEN...Light snow late this afternoon, even mixed with a bit of freezing rain at times, will turn to steadier snow this evening. Snow will likely fall heavily at times later tonight into Wednesday morning, especially over the higher terrain in the northwestern portion of the county. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ005-010-280415- /O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/ McKean-Elk- Including the cities of Bradford, St. Marys, and Ridgway 311 PM EST Tue Nov 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Lake effect snow. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 7 inches, are expected tonight into Wednesday. * WHERE...McKean and Elk Counties. * WHEN...Bands of heavier lake effect snow will develop tonight, continuing into at least Wednesday morning. The higher terrain, especially over western portions of these counties, will likely see the most persistent snowfall. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute on Wednesday. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
543 WWUS41 KCTP 280146 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 846 PM EST Tue Nov 27 2018 PAZ004-281215- /O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/ Warren- Including the city of Warren 846 PM EST Tue Nov 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Heavy lake effect snow. Additional accumulations of 6 to 9 inches. * WHERE...Northwest Warren County. Much lighter snow on the order of 2 to 4 inches will fall over the rest of Warren County. * WHEN...Late tonight through 6 PM EST Wednesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ005-010-281215- /O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/ McKean-Elk- Including the cities of Bradford, St. Marys, and Ridgway 846 PM EST Tue Nov 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Lake effect snow. Additional accumulations of 1 to 4 inches. The highest amounts will be over northwest Mckean County and the least amounts will be over southern Elk County. * WHERE...McKean and Elk Counties. * WHEN...Late tonight through 6 PM EST Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute on Wednesday. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
630 WWUS41 KCTP 280913 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 413 AM EST Wed Nov 28 2018 PAZ004-282300- /O.CON.KCTP.WS.W.0010.000000T0000Z-181128T2300Z/ Warren- Including the city of Warren 413 AM EST Wed Nov 28 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Areas of heavy lake effect snow. Additional snow accumulations ranging from 4 to 6 inches across the northwest part of Warren County, to between 1 and 3 inches throughout most of Central and Southern parts of the County. * WHERE...Warren County. * WHEN...Until 6 PM EST this evening. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ005-010-282300- /O.CON.KCTP.WW.Y.0025.000000T0000Z-181128T2300Z/ McKean-Elk- Including the cities of Bradford, St. Marys, and Ridgway 413 AM EST Wed Nov 28 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Lake effect snow. Additional snow accumulations of 1 to 3 inches are expected. * WHERE...McKean and Elk Counties. * WHEN...Until 6 PM EST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ Lambert/RXR For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Nov 26, 10:32 AM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Nov 26, 10:32 AM EST, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service State College PA 1032 AM EST Mon Nov 26 2018 .SYNOPSIS... Low pressure will track west of Pennsylvania today. Behind this system, a deep upper trough will pivot over the northeast conus through midweek. A ridge of high pressure will build into the region Thursday, then another low pressure system is likely to track west of Pennsylvania next weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A period of moderate rain is ongoing across central and north central PA with lighter showers spread out across the remainder of central PA. Timing on track for the steadiest rain to be exiting the eastern portion of the forecast area by early afternoon, with a few hours of drying expected over the Laurel Highlands and possibly the West Central Mountains. This ahead of a potent mid level shortwave and surface occluded/cold front which should push through the region between 19Z-23Z, accompanied by another round of showers in most places. Model soundings indicate change to snow showers likely over the Alleghenies late in the day. However, surface temperatures should be too warm for any accumulations initially. Ensemble mean qpf ranges from just 0.1 to 0.2 inches across the south central portion of the forecast area, to near 1 inch over the high terrain of Sullivan County, where southeast flow results in significant orographic enhancement. The ground remains quite wet across York/Lancaster counties from the nearly 2 inches of rain that fell over the weekend. However, even the max rainfall amounts from the HREFV2 fall short of what would be needed to cause flooding, so feel the flood threat is low. Main addition to forecast this morning is to issue Winter Storm Watch for a long duration Lake Effect Snow event for Warren County from late tonight through Wednesday evening. Two periods of steady and impactful snow expected for the area, the first from late tonight through midday Tuesday, and the second more powerful punch Tuesday night and Wednesday. &&. SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Blustery and colder conditions are expected tonight, as surface low passes to our north and large scale subsidence in wake of shortwave aids mixing of strong winds aloft to the surface. Bufkit soundings indicate gusts will be around 40kts over the Laurel Highlands and SC Mtns. Will mention in the HWO and pass along the day shift for consideration of an advisory. Lake-enhanced, orographic snow showers will affect Allegheny Plateau tonight. Marginal surface temperatures may hold down accumulations, but HREFV2 and oper model qpf supports an inch or two by dawn Tuesday over the higher ridgetops of the Laurels and across the snowbelt of northwest Warren County. Elsewhere, expect no more than a dusting over the rest of the Allegheny Plateau. Very little change expected Tuesday, as central Pa remains under the influence of anomalous upper trough over the northeast conus. The deepest moisture and most persistent snow showers are progged to remain north of Pa, but additional light accumulations appear likely over the western high terrain. A tight pressure gradient will remain over the region, resulting in a continuation of the gusty winds. Model 850temps support highs no better than the low 30s over the W Mtns, to the low 40s over the Susq Valley. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Significant snow accumulations appear possible Tuesday night into Wednesday across the snowbelt of northwest Warren County, as inversion heights rise with passage of a potent shortwave diving into the base of upper trough. Will mention in HWO for now and reassess over the next 24hrs for a possible watch. Lighter orographic snow showers are expected to continue Tue-Wed further south into the Laurels, due to a westerly flow and resulting lack of lake moisture. Tranquil conditions appear likely Thursday, as the upper trough lifts out and a surface ridge builds in. Med range guidance hints at the possibility of a bit of light rain/snow Friday, as surface high drifts east of Pa and warmer southerly flow overruns retreating chilly air mass. However, the main focus in the extended forecast will be on much more potent system likely to affect the region next weekend. The 00Z ECENS track a deepening surface low west of Pa, suggesting a period of rainy/mild weather is likely. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... Low pressure will track west of Pennsylvania today. Rain already spreading in from the west and south, with associated widespread ceiling and visibility restrictions that will likely lasting through the day into Monday night. Robust SSE jet will also keep mention of LLWS in most areas into Monday afternoon. Northwest flow returns for Monday night into midweek. Winds pick up tonight to speeds of 15-25 mph with gusts to 35 mph (higher on the ridges and across the Laurel Highlands) that will stick around through Wednesday. This weather regime will also bring periods of snow showers and restrictions mainly to the northern mountains and Laurel Highlands through midweek. .Outlook... Tue-Thu...Sct snow showers NW half with restrictions. VFR SE. Very breezy NW wind. Fri...Mainly dry with VFR conditions. && .CTP WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from 10 PM EST this evening through Wednesday evening for PAZ004. && SYNOPSIS...Fitzgerald NEAR TERM...DeVoir/Fitzgerald SHORT TERM...Fitzgerald LONG TERM...Fitzgerald AVIATION...Jung/RXR
Hazardous weather outlook, Nov 26, 1:56 PM EST, 0 minutes before
Hazardous Weather Outlook National Weather Service State College PA 156 PM EST Mon Nov 26 2018 PAZ006-011-012-037-041-042-045-046-271900- Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming- 156 PM EST Mon Nov 26 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ005-010-271900- McKean-Elk- 156 PM EST Mon Nov 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-271900- Warren- 156 PM EST Mon Nov 26 2018 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Warning. Significant snow accumulations are possible Tuesday night into Wednesday across the northwest part of Warren County. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ017>019-024>028-033>036-049>053-056>059-063>066-271900- Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Huntingdon- Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Union-Snyder- Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- 156 PM EST Mon Nov 26 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Strong wind gusts of 40 to 50 mph are possible tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong wind gusts of 40 to 50 mph are possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 10:20 AM EST | Winter Storm Watch | CTP | Warren | 4 hr |
| Nov 26, 1:56 PM EST | Winter Weather Advisory | CTP | Elk, McKean | 52 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.